MAUDE Adverse Event Report: FEHLING INSTRUMENTS GMBH CERAMO RONDO TORLOCK NON-TRAUM.MICRO FORCEPS

FEHLING INSTRUMENTS GMBH CERAMO RONDO TORLOCK NON-TRAUM.MICRO FORCEPS
Model Number COD-1T
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Intraoperative Cardiac Injury (4855)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This is a fine micro-forceps used in surgery.The teeth of the working part at the distal end are damaged.The last tooth of the single row of teeth is bent distally and partially torn away from the base material.Furthermore, the surface of the teeth at the affected point is partially deformed and exposed bare metal.Intraoperative finding: upon palpation of the heart muscle, a tear in the tissue with bleeding occurred.No further information is available.
 
Additional Manufacturer Narrative
The teeth of the working part at the distal end are damaged.The last tooth of the single row of teeth is bent distally and partially torn away from the base material.Furthermore, the surface of the teeth at the affected point is partially deformed and exposed bare metal.The batch history was checked and it didn't show any deviations.Our reprocessing instruction states the following: visually inspect for damage and wear using a magnifying lamp.Pay particular attention to critical points on moving parts and in the work area.Defective, damaged instruments whose label is no longer legible must be sorted out and cleaned and disinfected before being returned to the manufacturer.Re-pairs may only be carried out by the manufacturer or workshops authorized.

Brand Name
CERAMO RONDO TORLOCK NON-TRAUM.MICRO FORCEPS
Common Device Name
MICRO FORCEPS
Manufacturer (Section D)
FEHLING INSTRUMENTS GMBH
seligenstädter str. 100
karlstein, bavaria 63791
GM  63791
Manufacturer (Section G)
FEHLING INSTRUMENTS GMBH
seligenstädter str. 100
karlstein, bavaria 63791
GM   63791
Manufacturer Contact
esther bauer
seligenstädter str. 100
karlstein, bavaria 63791
GM   63791
MDR Report Key24617402
Report Number3001286223-2026-00001
Device Sequence Number9834238
Product Code DWS
UDI-Device Identifier04058749121391
UDI-Public04058749121391
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOD-1T
Device Catalogue NumberCOD-1T
Device Lot Number905643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight5 KG